# SDR SWAA2022021495488

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DELAMINATED DENT ON THE EXTERIOR SKIN AT 6.75' FROM THE O/B EDGE 14' FROM THE FWD EDGE / PANEL 1930 DELAMINATED DENT ON THE EXTERIOR SKIN AT 6.75' FROM THE O/B EDGE 14' FROM THE FWD EDGE REPAIRED IAW SRM 51-70-05-2R-2 20549U 06/08/18
